# SDR DALA2023111709500

- Difficulty date: June 21, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,095 hours, 23,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 FUSELAGE / FRAME / STA 1420, S-26L / DENT. CORRECTIVE ACTION: REF ERA 520621-14AD. (2828202)
